# SDR COMA9610250

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 12046963001
- Condition: Corroded
- Location: Cabin Floor
- Part time: 13,219 hours
- Component: 1204615550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED CORROSION ON THE FORWARD CABIN FLOOR SUPPORT OM26A BEAM BUTT STRAP ON THE LEFT SIDE GALLEY AREA.  THE BUTT STRAP WAS REPLACED WITH A NEW PART PER EMB120 5RM STANDARD PRACTICES.
